# SDR SWIA2018110245209

- Difficulty date: October 3, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,629 hours, 36,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INNER SKIN, AROUND FORWARD AND AFT ACCESS DOOR CUT-OUTS.  REMOVED AND REPLACED THE PAX DOOR SKIN IAW SRM 51-42-06.
